Bulletin of the American Mathematical Society

Review: Joseph La Salle and Solomon Lefschetz, Stability by Liapunov's direct method with applications

H. A. Antosiewicz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 69, Number 2 (1963), 209-210.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183525110

Citation

Antosiewicz, H. A. Review: Joseph La Salle and Solomon Lefschetz, Stability by Liapunov's direct method with applications . Bull. Amer. Math. Soc. 69 (1963), no. 2, 209--210. http://projecteuclid.org/euclid.bams/1183525110.


Export citation